Communications in Mathematical Physics

, Volume 41, Issue 1, pp 55–64

A class of inhomogeneous cosmological models

Authors

  • P. Szekeres
    • Department of Mathematical PhysicsUniversity of Adelaide
Article

DOI: 10.1007/BF01608547

Cite this article as:
Szekeres, P. Commun.Math. Phys. (1975) 41: 55. doi:10.1007/BF01608547

Abstract

All solutions of Einstein's field equations representing irrotational dust and possessing a metric of the formds2=dt2edr2e(dy2+dz2) are found. The new metrics generalize the earlier Bondi-Tolman, Eardley-Liang-Sachs, and Kantowski-Sachs cosmological models.

Copyright information

© Springer-Verlag 1975